gynecologist-icon
Delayed periods after dronis 30
I have been taking dronis 30 for pcod since 20 jul (i.e.second day of my period). Today it's 19 aug and I haven't got my periods yet. When can I expect my periods ?? Is there something to worry about?
628 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Take for 21 August and give a gap of seven days. Continue this cycle irrespective of periods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
On pills, it may take upto 3 cycles for regularization of menses. Start your next packet on schedule
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Nothing to worry dear.u will get your periods within 10 days of last pill intake
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U can expect ur periods by 10 days of the last pill
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.